# SDR SIMA2012048007

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 21,296 hours, 19,808 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2754,  CREW REPORTED THE LAVATORY FIRE BOTTLE INSPECTION DOOR IS EXTREMELY DIFFICULT TO OPEN AND NEEDS LUBE OR ADJUSTMENT.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED AND LUBED LATCH, OPS CHECKED GOOD IAW AMM 25-40-00.   AIRCRAFT RETURNED TO SERVICE.
